# SDR 96FDEA01195

- Difficulty date: July 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652165527
- Condition: Delaminated
- Location: Lt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  NR 0224 (003) LEFT WING, OUTBOARD MID-FLAP, UPPER SURFACE, TRAILING EDGE HAS 6 INCHES BY 1 INCH DISBOND FROM INBOARD END.  REPAIRED LEFT WING OUTBOARD MID-FLAP UPPER SURFACE TRAILING EDGE 74 INCHES FROM INBOARD END IAW SRM 51-40-06.
